# SDR MASA2014030530970

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 26,188 hours, 20,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14A LOWER LT EMERGENCY LIGHT INOPERATIVE.  REPLACED TWO LIGHT BULBS IAW AMM 33-51-05.  OPS CHECKED GOOD IAW AMM 33-51-00.
